

SCIENTIFIC PROGRAM – SYDNEY ANXIETY, OCD AND RELATED DISORDERS CONFERENCE 2025

Day 1

DAY 1 – Thursday 11th September 2025

8:30am - Registration

9:00am – Welcome and Acknowledgment of Country – Prof Vlasios Brakoulias

9:05am - Special Guest to Open the Conference - Mental Health Commissioner of

NSW, Jennifer Black.

Thursday	Presenter	Title of talk	
DARID LIDDATEO	4 - 60-21-21-21-21-21-21-21-21-21-21-21-21-21-	01	

RAPID UPDATES 1 – Chaired by Vladan Starcevic

9:15amRichard BryantPTSD - Key developments and issues9:45amRoss MenziesOCD - Key developments and issues

10:15am Alice Norton Social Anxiety - Key developments and issues

10:45am MORNING TEA (45 minutes)

RAPID UPDATES 2 – Chaired by Alison Mahoney

11:30am Maree Abbott GAD – Key developments and issues
12:00pm Melissa Norberg Hoarding - Key developments and issues

12:30pm - LUNCH AND POSTERS (One hour)

INNOVATION IN PSYCHOLOGICAL TREATMENTS – Chaired by Evelyn Kandris

1:30pmIsaac SabelImagery rescripting for hoarding1:50pmEmily DewarFamily interventions for hoarding

2:10pm Andrew Phipps Schema informed CBT

2:30pm Yasmeen El Masry Transdiagnostic group therapy

and Evelyn Kandris

2:50pm - AFTERNOON TEA (30 minutes)

TECHNOLOGICAL ADVANCES AND THEIR APPLICATIONS – Chaired by Vlasios Brakoulias

3:20pm Mike Millard TWU clinic – Internet based CBT 3:40pm Anthony Joffe Patient-facing AI interventions

4:00pm Erika Penney GenAI, psychological practice and ethics

4:20pm Gary Galambos Virtual reality for OCD

*600pm - Networking dinner (venue not yet confirmed).



Day 2

Friday	Presenter	litie of talk	
RAPID UPDATES 3 – Chaired by Mike Millard			
8:30am	Jill Newby	Health Anxiety – Key developments and issues	
9:00am	Vlasios Brakoulias	An update on diagnostic classification	
9:30am	Vladan Starcevic	Pharmacotherapy update for anxiety, OCD and related disorders	
10:00am	Janardhan	Update on stimulation therapies for anxiety – TMS,	
	Narayanaswamy	DBS, tDCS	
10:30am- MORNING TEA (30 minutes)			
COMPLEX AND CHALLENGING CLINICAL PRESENTATIONS – Chaired by Denise			

COMPLEX AND CHALLENGING CLINICAL PRESENTATIONS – Chaired by Denise Milicevic

11:00am Valsa Eapen Tics, ASD and anxiety in childhood

11:20am Elizabeth Mason Sleep and anxiety

11:40am Lexine Stapinski The link between anxiety and substance use

disorders, and implications for treatment.

12:00pm Leah Curran Anxiety and end-stage cancer

12:20pm Jessamine Chen Anxiety in old age

12:40pm - LUNCH AND POSTERS (One hour)

HOT TOPICS – Chaired by Yasmeen El Masry

1:40pmDavid CastlePsychedelics and Anxiety Disorders2:20pmLynne MasonNeurodivergence and Anxiety Disorders

2:50pm Peter Heffernan Anxiety Disorders and ADHD

3:20pm - AFTERNOON TEA (30 minutes)

Announcement of poster winner

PANEL DISCUSSION WITH CASE PRESENTATIONS – Chaired by Vlasios Brakoulias

3:50pm

1. Panic disorder Brief vignettes presented by junior clinicians/

Separation trainees with discussion points. anxiety

3. Trichotillomani Aiming to cover disorders not covered elsewhere.

a/

Skin-picking

450pm Vlasios Brakoulias CLOSE CONFERENCE